Pennsylvania, 2013Damaging Winds in Pennsylvania, June 25, 2013
June 25, 2013 · NWS CTP · 31 events in 20 counties and zones
A severe squall line/bowing MCS moved southeast across central Pennsylvania during the late afternoon and evening hours. This organized convective system produced widespread damaging winds across the CTP CWA.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $153,000
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe squall line/bowing MCS moved southeast across central Pennsylvania during the late afternoon and evening hours. This organized convective system produced widespread damaging winds across the CTP CWA.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 25, 11:08 AM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 25, 11:08 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT TUE JUN 25 2013
.SYNOPSIS...
AN EARLY SEASON BERMUDA HIGH WILL CONTINUE TO BRING VERY WARM AND
HUMID WEATHER TO CENTRAL PENNSYLVANIA THROUGH MID-WEEK. THE UPPER
LEVEL PATTERN ACROSS THE LOWER 48 WILL TRANSITION TO AN AMPLIFIED
WESTERN RIDGE/EASTERN TROUGH CONFIGURATION...RESULTING IN SLIGHTLY
COOLER TEMPERATURES WITH A PROLONGED PERIOD OF UNSETTLED WEATHER
THROUGH THE END OF JUNE.
&&
.NEAR TERM /THROUGH TONIGHT/...
16Z UPDATE...SEVERE WEATHER THREAT RAMPING UP QUICKLY ACROSS OUR
CENTRAL AND NW ZONES AS A CLUSTER OF FAST MOVING TSRA HAS BEEN
GRADUALLY INTENSIFYING AND ACCELERATING TO THE EAST-SOUTHEAST NOW AT
AROUND 40 KT. 88D BASE VEL SHOWS A CORE OF STRONG AND LIKELY
DAMAGING WINDS /48-52KT AT APPROX 2 KFT AGL/ WITHIN THE STORMS OVER
NCENT/NERN CLEARFIELD COUNTY. THESE WNWRLY WINDS SHOULD BE EASILY
MIXED DOWN IN GUSTS TO THE SFC NEAR THE LEADING EDGE OF THE TSRA.
EXPECT THIS AREA OF STORMS TO FURTHER BLOSSOM AND LIKELY STRENGTHEN
INTO A SMALL SCALE MCS OVER THE NEXT FEW HOURS AS IT RACES ESE
ACROSS THE CENTRAL MTNS AND LOWER/MID SUSQ VALLEY REGION.
RAISED POPS TO LIKELY-CATEGORICAL WITHIN THIS ANTICIPATED MCS PATH
FROM CLEARFIELD TO SCHUYLKILL CTY...PADDED BY HIGH CHC POPS TO THE
NORTH AND SOUTH.
MAX TEMPS THIS AFTERNOON WILL BE SIMILAR TO SLIGHTLY WARMER THAN
MONDAY...RANGING FROM 80-83F...TO THE MID 80S TO LOWER 90S
ELSEWHERE.
THE POTENTIAL IS THERE FOR STORMS TO CONTINUE INTO LATE TONIGHT AS
ONE OR MORE TSRA CLUSTERS OR MCS/S FORM ALONG THE WWD TRAILING
OUTFLOW BOUNDARY BACK INTO OHIO AND FAR WRN PENN.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
A MORE PRONOUNCED SHORTWAVE TROUGH SHOULD CREST THE RETROGRADING
UPPER RIDGE OVER THE NRN PLAINS WITH STRONGER HGT FALLS SPREADING
SEWD FM THE UPPER MIDWEST INTO THE GRT LKS/OH VLY ON DAY 2. AT THE
SFC...A DEVELOPING SFC LOW AND TRAILING COLD FRONT WILL FOLLOW A
SIMILAR TRACK AND REACH THE UPPER OH VLY BY 27/12Z. MULTIPLE TSTM
CLUSTERS SHOULD ADVANCE ACRS THE OHIO VALLEY LATER ON WEDNESDAY
AND COULD EASILY ADVANCE INTO WRN PA WED NGT AS SWLY LLJ BEGINS TO
FOCUS INTO THE REGION. THE DAY 2 SLGT RISK COVERS THE NW MTNS.
BY THURSDAY/DAY 3...THE UPPER ANTICYCLONE WILL EXPAND NWD OVER
THE FOUR CORNERS AND INTER-MTN WEST AS LARGE SCALE TROUGHING
ESTABLISHES ITSELF ACRS THE ERN U.S. THE DAY 2 SHORTWAVE TROUGH
SHOULD CONTINUE TO PRESS EWD INTO THE MID-ATLC/NERN STATES ALONG
WITH THE ACCOMPANYING FRONTAL SYSTEM. PER SPC DAY 3 OUTLOOK...THE
FOCUS FOR POTENTIAL SVR STORMS WILL SHIFT EWD INTO THE SERN 1/2 OF
THE CWA WHERE INSTABILITY/CYCLONIC MID-LVL FLOW WILL LKLY BE
MAXIMIZED IN ADVANCE OF UPPER TROUGH/SFC COLD FRONT. THIS AREA IS
HIGHLIGHTED BY A CATEGORICAL SLGT RISK AND WILL INCLUDE MENTION IN
THE HWO. OVERALL...EXPECT INCREASINGLY UNSETTLED CONDS WITH
DAYTIME TEMPS FALLING BACK CLOSER TO LATE-JUNE NORMALS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
THE 25/00Z GLOBAL NUMERICAL MODEL AND ENSEMBLE GUIDANCE ARE IN
EXCELLENT AGREEMENT CONCERNING THE LARGE SCALE PATTERN THROUGH
THE MEDIUM RANGE AND EXTENDED FCST PERIOD...MAINTAINING A TROUGH
OFF THE WEST COAST...RIDGE OVER THE WEST AND DOWNSTREAM TROUGH IN
THE EAST. THIS PATTERN SHOWS NO SIGNS OF BREAKING DOWN ANYTIME
SOON AND COULD PERSIST ALL THE WAY TO THE 4TH OF JULY.
THE SLIGHTLY COOLER AND INCREASINGLY UNSETTLED SENSIBLE WEATHER
TREND INITIATING FROM THE MID-LATE WEEK PERIOD IS EXPECTED TO
CONTINUE THROUGH DAYS 4-7 AND LKLY INTO EARLY JULY...AS THE
NEARLY STATIONARY UPPER TROUGH AND ASSOCD COLD FRONT COMBINE TO
MAINTAIN ACTIVE WEATHER. THE PATTERN LOOKS FAVORABLE FOR HEAVY
RAIN WITH A PLUME OF DEEP TROPICAL MSTR/ATM RIVER BEING CHANNELED
NWD FROM THE CARIBBEAN INTO THE SERN US AND MID-ATLC STATES. WITH
THE ODDS TILTING TOWARD AN ABNORMALLY WET PERIOD..INCREASED POPS
ABOVE CLIMO FOR SEVERAL PERIODS IN-LINE WITH THE ECMWF-BASED MOS
GUID.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
VFR WILL CONTINUE IN MOST AREAS THROUGH EARLY THIS AFTERNOON.
INCREASING WEST TO SWRLY SFC WINDS OF 10 TO 15 KTS /WITH GUSTS
AROUND 20 KTS/ WILL DEVELOP FROM WEST TO EAST THROUGH THE MIDDAY
HOURS.
THUNDERSTORM CLUSTER PUSHING QUICKLY TO THE ESE NEAR KFIG ATTM
WILL RACE ACROSS THE CENTER MTNS...NEAR OR JUST TO THE NORTH OF
KUNV...THEN ENTER THE SUSQ VALLEY NEAR KSEG BETWEEN 18-19Z.
CONDITIONS WILL DROP TO VFR /AND PERHAPS BRIEF IFR/ WITHIN THIS TSRA
CLUSTER. ADDITIONAL TSRA ARE EXPECTED TO FIRE AND MOVE TO THE ESE
LATER THIS AFTERNOON AND AFFECT LOCATIONS NEAR AND TO THE SOUTH OF A
KFIG...KUNV AND KMDT LINE WITH SIMILAR REDUCTIONS.
THIS PATTERN OF SOME MVFR OVERNIGHT AND AFTERNOON SCATTERED THUNDER
SHOULD CONTINUE UNTIL A WAVE APPROACHES FRI/SAT BRINGING MORE
ORGANIZED RAIN/SHOWER POTENTIAL.
OUTLOOK...
TUE-FRI...AREAS OF AM MVFR FOG/HAZE POSS. SCATTERED MAINLY AFTN
THUNDERSTORMS. PERHAPS MORE ORGANIZED SHOWERS/TSRA FRIDAY/SATURDAY.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT/STEINBUGL
NEAR TERM...LAMBERT
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 25, 8:37 AM EST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 AM EDT TUE JUN 25 2013
PAZ012-018-025-033-037-261345-
NORTHERN CLINTON-NORTHERN CENTRE-BLAIR-SOMERSET-TIOGA-
937 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ004>006-010-011-017-024-261345-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-
937 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ019-026>028-034>036-041-042-045-046-049>053-056>059-063>066-
261345-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
937 AM EDT TUE JUN 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
EARLY TONIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
LAMBERT
In the hours before
Local storm report, Jun 25, 9:00 AM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1000 AM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL 3 NNW MERCERSBURG 39.87N 77.92W
06/24/2013 E0.70 INCH FRANKLIN PA SHAVE PROJECT
&&
EVENT NUMBER CTP1300147
COLBERTLocal storm report, Jun 25, 9:01 AM EST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1001 AM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 5 S MCCONNELLSBURG 39.86N 78.00W
06/24/2013 M0.50 INCH FULTON PA PUBLIC
0145 PM HAIL 4 S MCCONNELLSBURG 39.87N 78.00W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0150 PM HAIL 2 E ELYSBURG 40.87N 76.51W
06/24/2013 M0.70 INCH NORTHUMBERLAND PA PUBLIC
0150 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
HAIL LASTED TEN MINUTES
0200 PM HAIL 3 NNW MERCERSBURG 39.87N 77.92W
06/24/2013 E0.70 INCH FRANKLIN PA SHAVE PROJECT
0207 PM HAIL 3 SW COVINGTON 41.71N 77.11W
06/24/2013 M0.70 INCH TIOGA PA TRAINED SPOTTER
0308 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
06/24/2013 LYCOMING PA EMERGENCY MNGR
MULTIPLE TREES DOWN AND 2 ROOFS DAMAGED IN BOROUGH OF
HUGHSVILLE.
0310 PM HAIL HUGHESVILLE 41.24N 76.73W
06/24/2013 M0.75 INCH LYCOMING PA TRAINED SPOTTER
TREE LIMBS DOWN
0345 PM TSTM WND GST MILLVILLE 41.12N 76.53W
06/24/2013 E60 MPH COLUMBIA PA TRAINED SPOTTER
SEVERAL TENTS BLOWN DOWN AT CAMP VICTORY
0510 PM HAIL 2 ENE MANHEIM 40.17N 76.36W
06/24/2013 E1.25 INCH LANCASTER PA 911 CALL CENTER
911 CENTER RECEIVED HAIL REPORT FROM PENN TOWNSHIP
0607 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.01W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0610 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 2 ENE BIG COVE TANNERY 39.85N 78.02W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
0615 PM HAIL 4 S MCCONNELLSBURG 39.87N 78.00W
06/24/2013 E1.75 INCH FULTON PA SHAVE PROJECT
&&
EVENT NUMBER CTP1300132 CTP1300145 CTP1300133 CTP1300146 CTP1300147
CTP1300134 CTP1300135 CTP1300144 CTP1300136 CTP1300137 CTP1300138
CTP1300139 CTP1300140 CTP1300141 CTP1300142
COLBERTSpecial weather statement, Jun 25, 10:41 AM EST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1141 AM EDT TUE JUN 25 2013
PAZ017-251645-
CLEARFIELD PA-
1141 AM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLEARFIELD COUNTY
THROUGH 1245 PM EDT...
AT 1138 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
BROOKVILLE...MOVING TO THE EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 45 MPH FROM THE WEST...NORTHWEST AND PEA SIZE HAIL
ARE POSSIBLE WITH THIS STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO
GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL AFFECT
DUBOIS...ROCKTON...S.B. ELLIOT STATE PARK...CLEARFIELD...LECONTES
MILLS AND KARTHAUS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... TREASURE LAKE AND PENN
STATE DUBOIS.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 134.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4120 7878 4121 7876 4122 7865 4125 7864
4117 7808 4111 7811 4108 7810 4096 7815
4096 7817 4094 7816 4091 7822 4089 7823
4103 7881 4113 7881
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 12:03 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
103 PM EDT TUE JUN 25 2013
PAZ017-251730-
CLEARFIELD PA-
103 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY...
AT 102 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES EAST OF PARKER DAM STATE PARK TO S.B. ELLIOT STATE PARK TO
TROUTVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL AFFECT CURWENSVILLE.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 103 AND 128.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.
LAT...LON 4094 7881 4095 7880 4106 7881 4117 7858
4124 7847 4123 7819 4105 7821 4082 7838
FORECASTER: JUNGSpecial weather statement, Jun 25, 12:10 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
110 PM EDT TUE JUN 25 2013
PAZ019-027-028-049-050-052-056>058-251830-
DAUPHIN PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-
110 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN JUNIATA...
NORTHEASTERN MIFFLIN...NORTHEASTERN PERRY...NORTHERN DAUPHIN...
SNYDER...SOUTHEASTERN CENTRE...SOUTHERN NORTHUMBERLAND...SOUTHERN
UNION AND WEST CENTRAL SCHUYLKILL COUNTIES THROUGH 230 PM EDT...
AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6
MILES SOUTH OF LOGANTON TO POTTERS MILLS...MOVING SOUTHEAST AT 45
MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT HARTLETON...PENNS
CREEK...SELINSGROVE...RESLER...LECK KILL AND ROUGH AND READY.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 209...ROUTE 322...ROUTE
322/22...ROUTE 522...STATE ROAD 45...STATE ROAD 61.
LAT...LON 4042 7685 4075 7770 4084 7747 4099 7733
4100 7728 4076 7640
FORECASTER: LAMBERTSpecial weather statement, Jun 25, 12:35 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
135 PM EDT TUE JUN 25 2013
PAZ017>019-251830-
CLEARFIELD PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
135 PM EDT TUE JUN 25 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLEARFIELD AND
SOUTHERN CENTRE COUNTIES THROUGH 230 PM EDT...
AT 129 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MOSHANNON TO JEFFRIES TO MAHAFFEY...MOVING EAST SOUTHEAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT OCCASIONAL..DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT PHILIPSBURG...BELLEFONTE...ZION
AND PINE GROVE MILLS.
OTHER NOTABLE LOCATIONS IMPACTED WILL BE... PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
PENN STATE DUBOIS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 101 AND 161...I-99 BETWEEN MILE MARKERS 58
AND 85.
LAT...LON 4112 7881 4114 7880 4104 7807 4087 7743
4072 7769 4072 7778 4074 7784 4071 7792
4094 7881
FORECASTER: LAMBERTThunderstorm Wind, Dauphin
- When
- June 25, 1:24 PM EST
- Where
- Dauphin County, 1.48 mi NNW of Berrysburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.620, -76.810
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Mifflin Township near Berrysburg.
Thunderstorm Wind, Perry
- When
- June 25, 1:25 PM EST
- Where
- Perry County, 0.52 mi W of Liverpool
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.570, -76.990
Thunderstorm winds estimated near 60 mph knocked down utility wires near Liverpool.
Thunderstorm Wind, Dauphin
- When
- June 25, 1:29 PM EST
- Where
- Dauphin County, 0.7 mi SE of Gratz Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.612, -76.722
Thunderstorm winds estimated near 60 mph knocked down a few trees near the intersection of Route 25 and Specktown Road in Gratz.
Thunderstorm Wind, Northumberland
- When
- June 25, 1:45 PM EST
- Where
- Northumberland County, 1.31 mi NW of Dalmatia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.665, -76.916
Thunderstorm winds estimated near 60 mph knocked down trees and large branches at the 8000 block of Susquehanna Trail (Routes 11/15). One tree was twisted and leaning against a residential home.
Thunderstorm Wind, Warren
- When
- June 25, 4:47 PM EST
- Where
- Warren County, 1.03 mi E of Tidioute
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.680, -79.400
Thunderstorm winds estimated near 60 mph knocked down trees near Tidioute.
Thunderstorm Wind, Elk
- When
- June 25, 5:30 PM EST
- Where
- Elk County, 0.69 mi N of Johnsonburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.490, -78.680
Thunderstorm winds estimated near 60 mph knocked down trees in Johnsonburg and surrounding areas.
Thunderstorm Wind, Elk
- When
- June 25, 5:34 PM EST
- Where
- Elk County, 1.04 mi E of Ridgway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.430, -78.730
Thunderstorm winds estimated near 60 mph knocked down trees in Ridgway and surrounding areas.
Thunderstorm Wind, Elk
- When
- June 25, 5:36 PM EST
- Where
- Elk County, 1.04 mi E of Ridgway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Social Media
- Coordinates
- 41.430, -78.730
Thunderstorm winds estimated near 60 mph blew a roof off of a dugout in Ridgway.
Thunderstorm Wind, Clearfield
- When
- June 25, 5:57 PM EST
- Where
- Clearfield County, 0.52 mi E of Gray
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.070, -78.360
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Shawville.
Thunderstorm Wind, Cambria
- When
- June 25, 6:30 PM EST
- Where
- Cambria County, Johnstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.330, -78.920
Thunderstorm winds estimated near 60 mph knocked down trees in Johnstown and surrounding communities.
Thunderstorm Wind, Centre
- When
- June 25, 6:35 PM EST
- Where
- Centre County, 0.69 mi S of Bellefonte
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.910, -77.770
Thunderstorm winds estimated near 60 mph knocked down trees in Bellefonte and surrounding communities.
Thunderstorm Wind, Blair
- When
- June 25, 6:39 PM EST
- Where
- Blair County, 1.72 mi ENE of Mill Run
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.510, -78.400
Thunderstorm winds estimated near 60 mph knocked down trees in Altoona and surrounding communities.
Thunderstorm Wind, Blair
- When
- June 25, 6:53 PM EST
- Where
- Blair County, 0.87 mi SE of Williamsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.460, -78.210
Thunderstorm winds estimated near 60 mph knocked down trees in Williamsburg and surrounding areas.
Thunderstorm Wind, Huntingdon
- When
- June 25, 6:58 PM EST
- Where
- Huntingdon County, 0.53 mi E of Huntingdon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.500, -78.010
Thunderstorm winds estimated near 60 mph knocked down trees in Huntingdon and surrounding areas.
Thunderstorm Wind, Mifflin
- When
- June 25, 7:07 PM EST
- Where
- Mifflin County, Lewistown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.600, -77.570
Thunderstorm winds estimated near 60 mph knocked down trees in Lewistown and surrounding areas.
Thunderstorm Wind, Somerset
- When
- June 25, 7:07 PM EST
- Where
- Somerset County, 0.69 mi S of Somerset
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.010, -79.080
Thunderstorm winds estimated near 60 mph knocked down trees in Somerset and surrounding communities.
Thunderstorm Wind, Bedford
- When
- June 25, 7:16 PM EST
- Where
- Bedford County, 0.69 mi N of Bedford Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.010, -78.500
Thunderstorm winds estimated near 60 mph knocked down trees in Bedford and surrounding communities.
Thunderstorm Wind, Snyder
- When
- June 25, 7:25 PM EST
- Where
- Snyder County, 0.69 mi N of Middleburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.790, -77.050
Thunderstorm winds estimated near 60 mph knocked down trees in Middleburg and surrounding areas.
Thunderstorm Wind, Franklin
- When
- June 25, 7:34 PM EST
- Where
- Franklin County, 0.69 mi S of Spring Run
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.140, -77.770
Thunderstorm winds estimated near 60 mph knocked down trees and a small shed in Spring Run.
Thunderstorm Wind, Dauphin
- When
- June 25, 7:45 PM EST
- Where
- Dauphin County, 1.72 mi WNW of Millersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.560, -76.960
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Upper Paxton Township near Millersburg.
Thunderstorm Wind, Cumberland
- When
- June 25, 7:57 PM EST
- Where
- Cumberland County, 1.06 mi W of Carlisle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.200, -77.200
Thunderstorm winds estimated near 60 mph knocked down trees in Carlisle and surrounding areas.
Thunderstorm Wind, Dauphin
- When
- June 25, 8:10 PM EST
- Where
- Dauphin County, 0.87 mi NW of Harrisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.280, -76.880
Thunderstorm winds estimated near 60 mph knocked down trees in Harrisburg and surrounding communities.
Thunderstorm Wind, Adams
- When
- June 25, 8:20 PM EST
- Where
- Adams County, 0.53 mi E of Orrtanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.850, -77.340
Thunderstorm winds estimated near 60 mph knocked down trees in Ortanna.
Thunderstorm Wind, Dauphin
- When
- June 25, 8:20 PM EST
- Where
- Dauphin County, 0.49 mi ESE of Olmsted Afb
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Social Media
- Coordinates
- 40.198, -76.741
Thunderstorm winds estimated near 60 mph knocked down trees on the PSU-Harrisburg campus.
Thunderstorm Wind, Adams
- When
- June 25, 8:20 PM EST
- Where
- Adams County, 0.81 mi ESE of Virginia Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 39.797, -77.365
Thunderstorm winds estimated near 60 mph knocked down multiple trees on the 1800 block of Carrolls Tract Road in Hamiltonban Township.
Thunderstorm Wind, Schuylkill
- When
- June 25, 8:38 PM EST
- Where
- Schuylkill County, 1.38 mi N of Stanhope
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.550, -76.350
Thunderstorm winds estimated near 60 mph knocked down trees near Pine Grove.
Thunderstorm Wind, Schuylkill
- When
- June 25, 8:38 PM EST
- Where
- Schuylkill County, 0.52 mi E of West Cressona
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.630, -76.170
Thunderstorm winds estimated near 60 mph knocked down trees in Schuylkill Haven.
Thunderstorm Wind, York
- When
- June 25, 8:45 PM EST
- Where
- York County, Hallam
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.000, -76.600
Thunderstorm winds estimated near 60 mph knocked down trees near Hallam.
Thunderstorm Wind, York
- When
- June 25, 9:05 PM EST
- Where
- York County, 0.34 mi ENE of Stewartstown
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.752, -76.594
Thunderstorm winds estimated near 70 mph partially removed a roof off a large commercial storage facility West Pennsylvania Avenue in Stewartstown Borough. A significant amount of debris blew off the structure on to South Hill Street, closing the road and affecting utilities.
Thunderstorm Wind, Lancaster
- When
- June 25, 9:10 PM EST
- Where
- Lancaster County, 0.53 mi E of Willow Street
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.980, -76.270
Thunderstorm winds estimated near 60 mph knocked down trees in Willow Street.
Thunderstorm Wind, Lancaster
- When
- June 25, 9:16 PM EST
- Where
- Lancaster County, Refton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.950, -76.230
Thunderstorm winds estimated near 60 mph knocked down trees in Refton.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, June 25, 20131 death · 1 event
- Flooding and Hail in Pennsylvania, June 25 to 26, 2013$196,000 · 1 in hail · 74 events
- Hail and Damaging Winds in Ohio, June 25, 2013$696,000 · 1 in hail · 33 events
- Flooding in Iowa, June 25 to 30, 2013$1.3 million · 3 events
- Flash Flood and Damaging Winds in Vermont, June 25, 2013$1.0 million · 55 kt wind · 3 events
- Hail and Damaging Winds in Ohio, June 25, 2013$60,000 · 1.75 in hail · 58 events
- Hail in Nebraska, June 25, 2013$750,000 · 1 in hail · 3 events
- Flash Flooding and Flood in North Dakota, June 25 to 27, 2013$257,000 · 2 in hail · 25 events
- Tornado and Flash Flooding in Minnesota, June 25 to 27, 2013$230,000 · EF0 · 19 events
- Hail and Damaging Winds in Illinois, June 25, 2013$121,000 · 1.75 in hail · 19 events
- Flash Flood and Damaging Wind in New York, June 25, 2013$260,000 · 50 kt wind · 2 events
- Flash Flooding and Hail in Iowa, June 25 to 26, 2013$105,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 450392, 450395, 450393, 450389, 450400, 450403, 450404, 450405, 450407, 450408, 450409, 450410, 450411, 450412, 450413, 450414, 450416, 450417, 450418, 450420, 450422, 450424, 450425, 450428, 452778, 450429, 450431, 450432, 452779, 450435, 450436.